# SDR HEEA061711

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 51509002R
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOWS ONLY GENERATOR RESIDUAL VOLTAGE.  WILL NOT EXCITE THE GENERATOR FIELD.  CAUSES THE AIRCRAFT VOLTMETER TO BE DRIVEN DOWN BELOW ZERO WHEN THE GENERATOR SWITCH IS PLACED IN THE ON POSITION.
